IBM - Personal communication

This web page contains the abstract of my paper:

"On the Independence Number of Sparse Graphs", RC 19590, Random Structures and Algorithms, 5(1995), p. 269-271.

Abstract: Let G be a regular graph of degree d on n points which contains no K<sub r> (r>=4). Let a be the independence number of G. Then we show for large d that a >= c(r)*n*ln(d)/(d*ln(ln(d))).

[ IBM Research home page | James B. Shearer's home page | Up ]
[ IBM home page | Order | Search | Contact IBM | Help | (C) | (TM) ]